# SDR CA100703006

- Difficulty date: June 29, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Engine: Pwa PW535A
- System (JASC): 7700 · Engine Indicating System
- Part: Warning Light
- Condition: Illuminated
- Location: Lt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF ON TAKEOFF ROLL AT APPROXIMATELY 70 KTS LEFT ENGINE CONTROL FAULT LIGHT ILLUMINATED WITH MASTER CAUTION. TAKEOFF WAS ABORTED.  TROUBLESHOOTING IS ON-GOING. MANUFACTURER WILL INVESTIGATE TO ESTABLISH ROOT CAUSE AND SUPPLEMENT THE REPORT ONCE THE INFORMATION IS AVAILABLE.
